# SDR AALA201801059005

- Difficulty date: January 4, 2018
- Submitted: January 5, 2018
- Operation: Air carrier
- Aircraft: N940AN
- Make and model: Boeing 737823
- Aircraft serial: 30598
- Aircraft time: 53,398 hours, 21,774 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 7 SLAT LOWER TRAILING EDGE FLEX SKIN CRACKED.   LOCATED 61.5 INCHES AWAY FROM THE SLAT INBOARD EDGE.  REPAIRED IAW EA 276490.  AIRCRAFT WAS GROUNDED
